Havana

271d

Did anyone notice that they bruised more easily on Cymbalta? I asked my rheumatologist about it but she seemed dismissive and said I bruised easily anyway and I do activities that cause bruises so it’s hard to tell if I’m bruising more than before.
I can tell that I have more than normal and they’re bigger and seem deeper or like I caused more trauma. Has anyone else experienced that?

Duloxetine

View all
  • Jenni_Star

    271d

    I hadn’t thought of there being a correlation between me bruising easier than usual and starting/increasing Cymbalta but now that I think about it. Absolutely!

  • 707kimber

    271d

    I take CYMBALTA to and I have never 👎 known to get any bruises from that medication 💊. It is one of the best antipsychotics I’ve ever been on. So I highly doubt it, But; Everyone Is different too. Have a good 😊 day!!! ✌️

  • cleom

    271d

    it is one of the more common side effect. no worries if it is not severe but be cautious to make sure you are not taking any other blood thinners regularly as that may be a factor as well.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.